Ask a doctor

2 Months After Botox Injection I Have a Rash on my Legs and a Bit on my Arms Could This Be Related?

Doctor Answers (11)

Good News...no need to worry about the botox...

+1

it's definitely not the cause of your problem...just a coincidence...as a matter of interest...at 2 months after your botox treatment there's no botox left in your system...only the effects...so this means you can rest assured that the next time you get your treatment, you're not at any special risk for another rash...


Las Vegas Dermatologist
5.0 out of 5 stars 7 reviews

Botox is unlikely to cause a rash a month later - take some Botox to an allergist

+1

It is very unlikely that Botox caused the rash. Very very unlikely, given the timing of the rash and the locations. You can ask the doctor who injected the Botox to save you a bottle with a tiny bit of botox in it and take it to a allergist so that they can test you with this product. I believe, however, that this is not likely the cause of the rash,.

Hratch Karamanoukian, MD, FACS
Buffalo General Surgeon
4.5 out of 5 stars 5 reviews

Rash on extremities 2 months after Botox

+1

It is highly unlikely that the rash you are experiencing is in any way related to your Botox treatment, especially since it occurred two months after treatment.  A rash can be caused by many factors, but I feel you can rule out it was from your Botox treatment.

Mennen T. Gallas, MD
Katy Plastic Surgeon
5.0 out of 5 stars 8 reviews

You might also like...

Botox is not associated with rashes

+1

Botox is not associated with rashes as far as I know. I have never read about such a correlation. It also would be extremely rare for a rash to develop two months after an injection to a product.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Botox treatment and rashes

+1

The rash you describe appears completely unrelated to Botox.  Consider consulting a dermatologist for evaluation of the rash

Anatoli Freiman, MD
Toronto Dermatologist
5.0 out of 5 stars 4 reviews

2 Months After Botox Injection I Have a Rash on my Legs and a Bit on my Arms Could This Be Related?

+1

 I have used Botox for over 22 years and have no knowledge of Botox Injections causing rashes immediately, after Botox Injections, let alone 2 months later.  Most likely unrelated IMHO.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Rash After Botox

+1

It is extremely unlikely that you could develop an rash or allergy to Botox 2 months post-op after your treatment. I have never heard of such a side effect and do not believe they are related. There are many reasons to get a rash and it could signify another medical problem. I recommend consulting you dermatologist to find out what is causing your skin eruption

Adam J. Mamelak, MD
Austin Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Rash on Legs and Arms 2 Months After Botox

+1

These two things are completely unrelated. Please see your primary care provider to have your rash evaluated.  A "rash" may be any one of a number of skin conditions.

Sheri G. Feldman, MD
Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

Botox reaction

+1

The answer is no.  If you will get a reaction to botox, it will be within hours of the treatment.  You may wish to see your family physician to see if you had a reaction to a bite, chemical reaction, or other environmental factor.

Kris M. Reddy, MD, FACS
West Palm Beach Plastic Surgeon
4.5 out of 5 stars 16 reviews

I really doubt that an insect bite and a rash on your legs are related to your BOTOX injection.

+1

Normally I say anything is possible but this is beyond.  I would recommend what is in your environment that is biting you.  Common things include bed bugs, fleas, etc.  For example if you live with animals and your pets are flea infested, this would suggest the possibility that you are getting bitten by fleas yourself.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.